RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1995, Volume 345, Number 6, Pages 733–736 (Mi dan4245)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Correct solvability of a class of functional-differential equations in a Hilbert space

V. V. Vlasov

Moscow Institute of Physics and Technology, Dolgoprudny, Moscow region

Full text: PDF file (342 kB)

Bibliographic databases:
UDC: 517.942
Presented: В. С. Владимиров
Received: 04.10.1994

Citation: V. V. Vlasov, “Correct solvability of a class of functional-differential equations in a Hilbert space”, Dokl. Akad. Nauk, 345:6 (1995), 733–736

Citation in format AMSBIB
\Bibitem{Vla95}
\by V.~V.~Vlasov
\paper Correct solvability of a class of functional-differential
equations in a Hilbert space
\jour Dokl. Akad. Nauk
\yr 1995
\vol 345
\issue 6
\pages 733--736
\mathnet{http://mi.mathnet.ru/dan4245}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1375529}
\zmath{https://zbmath.org/?q=an:0887.34065}


Linking options:
  • http://mi.mathnet.ru/eng/dan4245
  • http://mi.mathnet.ru/eng/dan/v345/i6/p733

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Vlasov, “On a class of delay functional-differential equations in Hilbert space”, Math. Notes, 62:5 (1997), 655–659  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. V. Vlasov, “On a class of differential-difference equations of neutral type”, Russian Math. (Iz. VUZ), 43:2 (1999), 17–26  mathnet  mathscinet  zmath  elib
    3. V. V. Vlasov, “On the Solvability and Estimates of Solutions to Functional Differential Equations in Sobolev Spaces”, Proc. Steklov Inst. Math., 227 (1999), 104–115  mathnet  mathscinet  zmath
  • Number of views:
    This page:11
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020